Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Nausea, vomiting, delayed period. Is this symptoms of pregnancy?

SIR/MA AM , i got married four months ago, i m feeling nausea vomiting from last few days also i m not feeling to have food because of bad mouth taste. kindly can you tell is this a symptom of pregnancy . my period are also delayed by 10 days. also i dont want baby before one year of marriage, as i m at peak of my career. kindly suggest so medicine or treatment for same.
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Hi there. Thank you for posting your question with Healthcaremagic. I will do my best to help you.

You may very well be pregnant especially if you were not taking any precautions. Do a urine pregnancy test to make sure but amenorrhoea plus nausea equals pregnancy until proved otherwise.

I hope that I have answered your questions fully and been of some help. If you have anymore questions please contact me again anytime.

Dr Andrew Rynne.

Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor